# SDR TRAX200700806

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 12,881 hours, 10,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 484 LBL 27.0 O/B ANGLE CRACKED.
